CureZone   Log On   Join
Re: Why Does MMS make me crash
 
Esstee Views: 2,790
Published: 8 years ago
 
This is a reply to # 1,888,642

Re: Why Does MMS make me crash


There are many theories associated with this phenomenon in fact. Though I believe the most credible explanation is that the body is adjusting to the changes that the Chlorus Acid(MMS mixture) is having on it. Which is likely why the effect passes over time as the body has time to adjust or compensate for the changes.

PS. some people say this is a red blood cell change, but I was never able to substantiate that in blood tests myself.
Though that doesn't mean its not the case, I'm just relaying my own experiences on that.

JohnB
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.234 sec, (1)